# SDR UPS98225718

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHT RECEIVER BATTERIES NEED REPLACEMENT.  ACCOMPLISHED TASK CARD 2403, EMERGENCY LIGHT RECEIVER BATTERIES REMOVED AND REPLACED BATTERIES, OPS CHECK NORMAL.
